# SDR SWAA2022050903880

- Difficulty date: May 5, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N202WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33999
- Aircraft time: 58,535 hours, 34,711 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Cracked
- Location: L/H Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H MAIN LANDING GEAR CENTER DOOR HAS 1/2 INCH CRACK AT FWD LOWER ATTACHMENT FRAME AREA / [01] OK TO CONTINUE ON CDL 32-10-3. LEFT MLG CENTER AND INNER DOORS REMOVED REF MM 32-13-11. REF MXI CARD TTG8Q00CA4GB
